# SDR UHLA2011022500110

- Difficulty date: February 25, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 17,529 hours, 10,901 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING RIB 10.  REMOVED AND REPLACED RIGHT RIB 10 IAW SRM 51-40-02, 51-41-01, 51-43-01, 51-43-02, 51-43-03, 51-43-04, 51-21-05, AND 51-23-06.  MAJOR REPAIR.
